advertisement
Question
Posted by: Little concerned | 2007/03/20

Period

Dear Doc, my husband and I have decided to have a second child this year. I had my last injection round about October, after I’ve been using it form February of 2006 (I did not use any contraception before that, for about a year before that and was on the pill before that). My problem is that as from end January until now (March) I have been on my period. It will go away for a day or two and just appear again. It’s not a constant flow, but it comes in drips and drabs, some days it’s more than others, other days I a slight flow for two days straight. The color varies form being very dark to being light (it’s very light when I have a constant flow). Also my breast is really tender all the time- not uncomfortable and irritating, just tender. Could this be because of my period? Do you think there is anything to be concerned about? Should I rather consult with my Doc?
My plan was to fall pregnant by this month and at this rate it does not seem like it going to happen for me now!

Thanking you in advance for you time!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately irregular bleeding can occur when coming off the injection. Have a look at the Top 5 questions on falling pregnant after stopping contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement